Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Existence of the stable homotopy family $\left\{ {\gamma _t } \right\}$


Author: Raphael Zahler
Journal: Bull. Amer. Math. Soc. 79 (1973), 787-789
MSC (1970): Primary 55E45, 55G25, 55G20; Secondary 55B20
MathSciNet review: 0324694
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. F. Adams, On the groups 𝐽(𝑋). IV, Topology 5 (1966), 21–71. MR 0198470
  • 2. Edgar H. Brown Jr. and Franklin P. Peterson, A spectrum whose 𝑍_{𝑝} cohomology is the algebra of reduced 𝑝^{𝑡ℎ} powers, Topology 5 (1966), 149–154. MR 0192494
  • 3. C. R. F. Maunder, Cohomology operations of the 𝑁𝑡ℎ kind, Proc. London Math. Soc. (3) 13 (1963), 125–154. MR 0211398
  • 4. Hirosi Toda, 𝑝-primary components of homotopy groups. IV. Compositions and toric constructions, Mem. Coll. Sci. Univ. Kyoto. Ser. A. Math. 32 (1959), 297–332. MR 0111041
  • 5. Hirosi Toda, An important relation in homotopy groups of spheres, Proc. Japan Acad. 43 (1967), 839–842. MR 0230310
  • 6. Hirosi Toda, On spectra realizing exterior parts of the Steenrod algebra, Topology 10 (1971), 53–65. MR 0271933
  • 7. Hirosi Toda, Algebra of stable homotopy of 𝑍_{𝑝}-spaces and applications, J. Math. Kyoto Univ. 11 (1971), 197–251. MR 0293631
  • 8. Larry Smith, On realizing complex bordism modules. Applications to the stable homotopy of spheres, Amer. J. Math. 92 (1970), 793–856. MR 0275429
  • 9. H. Toda, Private communication.
  • 10. Larry Smith and Raphael Zahler, Detecting stable homotopy classes by primary BP cohomology operations, Math. Z. 129 (1972), 137–156. MR 0314044
  • 11. Raphael Zahler, The Adams-Novikov spectral sequence for the spheres, Ann. of Math. (2) 96 (1972), 480–504. MR 0319197
  • 12. Raphael Zahler, Detecting stable homotopy with secondary cobordism operations. I, Quart. J. Math. Oxford Ser. (2) 25 (1974), 213–226. MR 0367998

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55E45, 55G25, 55G20, 55B20

Retrieve articles in all journals with MSC (1970): 55E45, 55G25, 55G20, 55B20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13317-8